MathSciNet Relay Station
MathSciNet bibliographic data
MR1813431 35J10 (35A20 35P05 81Q10)
Nedelec, L. Resonances for matrix Schrödinger operators. Duke Math. J. 106 (2001), no. 2, 209–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement